# SDR USAA2012082900004

- Difficulty date: August 28, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 57,386 hours, 8,091 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Latch
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3R EMERGENCY EXIT SHOWS OPEN ON ECAM, THE DOOR IS CLOSED AND ARMED.  MAINTENANCE FOUND UPPER LATCH OUT OF POSITION, REPOSITIONED LATCH 3R DOOR CHECKS GOOD.
